# SDR MASA200800352

- Difficulty date: April 29, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 20,263 hours, 16,525 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Loose
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7309 ORD-BMI - CREW REPORTED THE SEAT 2 D/F PASSENGER O2 MASK DOOR IS LOOSE, POSSIBLY ACCIDENTALLY HIT BY A PASSENGER.  MX RESECURED THE DOOR.
